# SDR KKVA201611280001

- Difficulty date: November 16, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N918JM
- Make and model: Amd FALCON900EX
- Aircraft serial: 199
- Aircraft time: 2,646 hours, 1,851 cycles
- Engine: Hnywl TFE73150R
- System (JASC): 2330 · Entertainment System
- Part: Control Module
- Part number: 4088470901
- Part serial: 32612446
- Condition: Faulty
- Location: Cargo Bay
- Part time: 2,618 hours, 1,840 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

CREW REPORTS FIRE BAG COMP RED CAS MESSAGE ILLUMINATED IN FLIGHT ON APPROACH 30 MILES OR 10 MINUTES FORM KMDW. SMOKE IN THE BAGGAGE COMPARTMENT WAS VERIFIED BY THE PIC AND AN EMERGENCY WAS DECLARED. UPON INITIAL INSPECTION AND TROUBLESHOOTING BY MAINTENANCE AFTER AN UNEVENTFUL LANDING IT WAS  DISCOVER THAT THE SATELLITE TV ANTENNA CONTROL MODULE WAS THE SOURCE OF THE SMOKE DISCOVERED IN THE BAGGAGE COMPARTMENT.  A PART SUPPLIER INVESTIGATION HAS BEEN REQUESTED. PART TEARDOWN REPORT HAS ALSO BEEN REQUESTED AND IS NOT YET AVAILABLE AT THIS TIME.  PART WAS ORIGINAL EQUIPMENT INSTALLED AT AIRCRAFT COMPLETION. TIME IN SERVICE WAS 2618.2 HOURS AND 1840 LANDINGS.
